# SDR ABXA20120802241

- Difficulty date: August 2, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 55,893 hours, 41,567 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143T33107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT CUTOUT FRAME CORRODED ALONG THE AFT SIDE MIDWAY UP.  CUT OUT CORRODED SECTION AND REPAIRED PER REA B653-59933-MR, ACFT WAS GROUNDED.
